Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Am I pregnant even after pills ?

i am a 25 year old lady who is taking the contraception pill and have done for the past 7-8 years. i recently have had a bleed min packed (this has happened before so was not worried) my concern now is that this was wed befor xmas and i am stll bleeding now. what could be the reasons for this,is it possible that i could have been pregnent and not knowen now misscarring? 

Asked On : Sun, 3 Jan 2010
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

Hi.. As oral contraceptive pills do some time cause irregular menstrual bleeding, the definitive cause your present problems can be ascertained only after an examination... If you contine to bleed it would  be better to get an examination done to know the cause which also could be pregnancy or miscarriage...

Answered: Sun, 3 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor